Skip to main content
Log in

A coloring problem

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. G. Hadwiger and G. Debrunner, “über eine Variante zum Hellyshen Satz,” Arch. Math.,8, 309–313 (1957).

    Google Scholar 

  2. L. Lovasl, “On the chromatic number of finite set systems,” Acta. Math. Acad. Scient. Hung.,19, No. 1-2, 59–67 (1968).

    Google Scholar 

  3. G. Hadwiger and G. Debrunner, Combinatorial Plane Geometry [Russian translation], Nauka, Moscow (1965).

    Google Scholar 

  4. A. A. Zykov, The Theory of Finite Graphs [in Russian], Nauka, Novosibirsk (1969).

    Google Scholar 

  5. O. Ore, Graph Theory [in Russian], Nauka, Moscow (1968).

    Google Scholar 

  6. Yu. A. Brudnyi and B. D. Kotlyar, “A problem in combinatorial geometry,” Sibirsk. Matem. Zh.,11, No. 5, 1171–1173 (1970).

    Google Scholar 

  7. H. J. Ryser, Combinatorial Mathematics, Mathematical Association of America (distributed by Wiley) (1966).

  8. P. Erdös, “Graph theory and probability,” Canad. J. Math.,2, 34–38 (1959).

    Google Scholar 

  9. L. Dantser, B. Gryunbaum, and P. Kli, Kelly's Theorem and Its Applications [Russian translation], Mir, Moscow (1968).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii zhurnal, Vol. 13, No. 6, pp. 1272–1283, November–December, 1972

Rights and permissions

Reprints and permissions

About this article

Cite this article

Dol'nikov, V.L. A coloring problem. Sib Math J 13, 886–894 (1972). https://doi.org/10.1007/BF00971864

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00971864

Keywords

Navigation